Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Is a sudden chest pain on both sides related to heart problem ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Recently I have been having what feels like chronic heartburn- a sudden pain to the chest on both sides. Also I have been having anxiety attacks, most of which have gone away.
However today, I felt this pain in my chest on the left side, along with very mild pain in the upper arm, and slight tingling up my arm. Should I go to the ER or is it not heart-related?
Posted Fri, 4 May 2012 in Hypertension and Heart Disease
Answered by Dr. Prasad 2 hours later

Thanks for your query.

I apologise for the delay in answering your query.

Cardiac pains are usually unbearable pain associated with breathing difficulties, sweating, rapid breathing and other anxiety symptoms. Though the symptoms are less likely to be a cardiac event, you need medical attention as soon as possible. Physical examination along with EKG is entailed.

If the pain is severe and ER is not close by, then you may try the following:

1. Syp. Mucaine gel one teaspoon (5ml) now along with
2. One tablet of Prilosec OTC stat.

Slow XXXXXXX breathing exercise will calm you down.

Hope I have answered your query. I will be available for follow up after the initial evaluation.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor